# SDR SWIA202156783

- Difficulty date: January 19, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 22L CORRODED FROM F.S. 333.00 TO 349.00   (C-CHECK) RO 3/10/2021    REMOVED STRINGER 22L FROM F.S. 333.00 - F.S. 349.00 AND INSTASLLED NEW SERVICEABLE STRINGER IAW CRJ-700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 53-00-03-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND GENERATED FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REF CONTINUATION FOR WORK PERFORMED.
